EconPapers    
Economics at your fingertips  
 

Some Generalized Forms of Fuzzy Interval Valued Hyperideals in a Hyperring

Hongjie Li, Zeyuan Li and Yunqiang Yin

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: Some generalized forms of the hyperideals of a hyperring in the paper of Zhan et al. (2008) will be given. As a generalization of the interval valued (α, β)‐fuzzy hyperideals of a hyperring with α, β ∈ {∈, q, ∈∧q, ∈∨q} and α ≠ ∈∧q, the notion of generalized interval valued (α, β)‐fuzzy hyperideals of a hyperring is also introduced. Special attention is concentrated on the interval valued (∈γ~,∈γ~∨qδ~ )‐fuzzy hyperideals. As a consequence, some characterizations theorems of interval valued (∈γ~,∈γ~∨qδ~ )‐fuzzy hyperideals will be provided.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/173267

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:173267

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:173267